Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Taking medicines Akurit4, +Mcin, for continuous fever. Gaining weight, appetite loss, gastritis. How to take medicines properly?

Hi doctor , I am 58 yrs a business man, had a fever for almost 1.5 months,(between 99-101) dr couldn t diagnose my ailment With all the test and finally they decided to start Akurit4 , result, fever gone in 7 days, started gaining weight And improvement in appetite loss. Confused about actual dose and timing of the drug. Started with all 4 tab +Mcin after dinner. But later shifted to morning with a glass of milk. Feeling burning sensation in the stomach and too much acidity. Have recently started taking drug after 1 hr of lunch.feel slightly better. Pls advises .
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
As you might be aware some of the drugs may produce acidity especially when taken on empty stomach. This is because of increased acid secretion in the stomach. You can follow the following method to prvent it.

Take an antacid about one hour before your meal. Take an adequate meal after one hour of the antacid. You can then take your medicines after food. As the antacid will prevent excess acid secretion and the food taken will utilize most of acid present it will be unlikely that you will develop acidity.

Answered: Tue, 2 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor